Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 736846, 5 pages
http://dx.doi.org/10.1155/2014/736846
Research Article

On Generalized -Recurrent -Trans-Sasakian Manifolds

1Department of Mathematics, Kuvempu University, Jnana Sahyadri, Shimoga 577451, India
2Department of Mathematics, B.V.B. College of Engineering & Technology, Hubli 580 032, India

Received 14 September 2013; Accepted 17 December 2013; Published 30 January 2014

Academic Editors: P. Li and C. Yin

Copyright © 2014 C. S. Bagewadi and Dakshayani A. Patil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Oubiña, “New classes of almost contact metric structures,” Publicationes Mathematicae Debrecen, vol. 32, no. 3-4, pp. 187–193, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. C. Marrero, “The local structure of trans-Sasakian manifolds,” Annali di Matematica Pura ed Applicata, vol. 162, pp. 77–86, 1992. View at Publisher · View at Google Scholar
  3. A. Bejancu and K. L. Duggal, “Real hypersurfaces of indefinite Kaehler manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 545–556, 1993. View at Publisher · View at Google Scholar
  4. X. Xufeng and C. Xiaoli, “Two theorems on (ϵ)-Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 249–254, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. Kumar, R. Rani, and R. K. Nagaich, “On sectional curvatures of (ϵ)-Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 93562, 8 pages, 2007. View at Publisher · View at Google Scholar
  6. M. M. Tripathi, E. Kılıç, S. Y. Perktaş, and S. Keleş, “Indefinite almost paracontact metric manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 846195, 19 pages, 2010. View at Publisher · View at Google Scholar
  7. H. G. Nagaraja, R. C. Premalatha, and G. Somashekara, “On an (ϵ,δ)-trans-Sasakian structure,” Proceedings of the Estonian Academy of Sciences, vol. 61, no. 1, pp. 20–28, 2012. View at Publisher · View at Google Scholar · View at MathSciNet